First Aid Only™ Cold Plus Tablets

First Aid Only™ Cold Plus Tablets - AA722

Pseudoephedrine-free cold tablet for immediate relief

Style No.

AA722

  • Cold tablets offer temporary relief of any sinus pain, headache, nasal and sinus congestion, and fever associated with the common cold
  • Active ingredients include 500 mg. of acetaminophen and 5 mg. of phenylephrine HCI
  • Sold 250 tablets per box
View Product Details
$14.30
Supplied in: 250/Box
or Request a quote

Quick Overview

Pseudoephedrine-free cold tablet for immediate relief
Details

First Aid Only™ Cold Plus Tablets

  • Cold tablets offer temporary relief of any sinus pain, headache, nasal and sinus congestion, and fever associated with the common cold
  • Active ingredients include 500 mg. of acetaminophen and 5 mg. of phenylephrine HCI
  • Sold 250 tablets per box
    force block display if empty

    Specifications

    Active Ingredients Acetaminophen 500 mg., phenylephrine HCI 5mg.
    Brand First Aid Only™|First Aid Only™
    Delivery Method Oral
    Injury Application Cold, Pain Relief
    Manufacturer First Aid Only, Inc.
    Manufacturers Part Number I439-PH|I439-PH
    Med Dosage 500 mg.
    Packaging Box
    Packing Type Cold Tablets
    Qty/Canister 250
    Help

    Need more details or have questions about this product? 

    We have experts on staff to answer all your questions Monday through Friday, 7:30 am to 7:00 pm EST.
     

    1-800-571-2596

    help@seton.com

    Live Chat